Adaptive moving grid methods for two-phase flow in porous media. Dong, H.; Qiao, Z.; Sun, S.; and Tang, T. J. Computational Applied Mathematics, 265:139-150, 2014.
Adaptive moving grid methods for two-phase flow in porous media. [link]Link  Adaptive moving grid methods for two-phase flow in porous media. [link]Paper  bibtex   
@article{journals/jcam/DongQST14,
  added-at = {2014-08-29T00:00:00.000+0200},
  author = {Dong, Hao and Qiao, Zhonghua and Sun, Shuyu and Tang, Tao},
  biburl = {https://www.bibsonomy.org/bibtex/21b994ed1fb7b08d22d97ed8452eaf484/dblp},
  ee = {http://dx.doi.org/10.1016/j.cam.2013.09.027},
  interhash = {90e4e07787a55d5080793669dcd048ac},
  intrahash = {1b994ed1fb7b08d22d97ed8452eaf484},
  journal = {J. Computational Applied Mathematics},
  keywords = {dblp},
  pages = {139-150},
  timestamp = {2016-11-03T11:35:18.000+0100},
  title = {Adaptive moving grid methods for two-phase flow in porous media.},
  url = {http://dblp.uni-trier.de/db/journals/jcam/jcam265.html#DongQST14},
  volume = 265,
  year = 2014
}
Downloads: 0